# SDR AUS20020414

- Difficulty date: April 26, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bolt
- Condition: Failed
- Location: Driveshaft
- Part time: 1,127 cycles
- Component: Driveshaft
- Component part number: 206340300105
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN DRIVESHAFT, FLEXOR BOLT MISSING. INVESTIGATION FOUND THAT THE BOLT HAD FRACTURED INTO TWO PIECES.
